# SDR 97ZZZX2825

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N7266F
- Make and model: Skrsky S76A
- Aircraft serial: 760273
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100041
- Condition: Skin Missing
- Location: M/R Blue
- Part time: 9,754 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE M/R BLADE MISSING A SECTION OF OUTER SKIN ON BOTTOM OF BLADE.  MISSING SECTION STARTS JUST AFT OF LEADING EDGE STRIP EXTENDING TO TRAILING EDGE BETWEEN APPROXIMATELY BLADE STA 204 THROUGH STA 216 (APPROX 12 INCHES LONG).  REMOVED AND REPLACED BLUE M/R BLADE, BALANCED AND TRACKED M/R SYSTEM.
